# SDR SWAA000711

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 54,531 hours, 58,222 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6546451
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 4 CHECK,  FOUND LT FLIGHT SPOILER DELAMINATED ON OUTBD AFT EDGE.     REPAIRED PER SWA RA NR 1-257-0832.
